MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 09/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a left knee revision due to loosening of the tibial and femoral components, and pain.The surgeon reported a lot of scar tissue around the patella and patellar tendon.He indicated the knee was very stiff and difficult to flex up.The surgeon reported the femoral component was found to be very loose and tamped off with no bone loss.There was no adherence at the femoral component to cement interface.The surgeon indicated the tibial component was completely loose at the component to cement interface.He noted the patella was found to be placed lateral and with some wear, and revised.The patient was implanted with a competitor system and there were no complications to the procedure.Primary product information can be found on page 8/17 of the attached medical records.Two depuy cement products were used during primary operation.Please add hospital account information.Awareness date is (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Corrected: h6 (patient) retracting the reported code for medical device removal.

Brand Name
ATTUNE PS FEM LT SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9497247
Report Number1818910-2019-124129
Device Sequence Number13805480
Product Code JWH
UDI-Device Identifier10603295041672
UDI-Public10603295041672
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1504-10-110
Device Catalogue Number150410110
Device Lot Number552650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR